# SDR CA020501015

- Difficulty date: April 19, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 17,032 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LK30233
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE THE AIRCRAFT WAS IN FOR AN ENGINE CHANGE , FOUND ON NR 1 ENGINE , THAT THE FUEL TUBE ASSY LINE DISCONNECT TO HP PUMP WAS DENTED. ONCE REMOVED, FOR REPLACEMENT , NOTICED THAT THE FERRULE, THE FERRULE SEAL CARRIERS WERE WORN AND PITTED AND ALSO THE CONNECTOR HAD 2 GROOVES AND WERE ALSO PITTED.
